# SDR UPS08M51730

- Difficulty date: February 27, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice System
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - AFTER DEPARTURE FROM SYD, THE CREW ADVISED DISPATCHER THAT THEY HAD AN ANTI-ICE ISSUE ON THE NR 2 ENGINE AND WOULD RETURN TO SYD.  THE FLIGHT LANDED W/O FURTHER INCIDENT.  NO EMERGENCY DECLARED AND THEY DID NOT DO AN OVERWEIGHT LANDING.  REMOVED AND REPLACED 3 EA SENSE ELEMENT IAW AMM 30-22-11-4 AND REQ TEST C/W SATS IAW AMM 30-22-11-5, PN-35512-61/SN-TAG1276636A (POS BANJO NR 2) PN-3551943102 (2 EA BANJO NR 4) SN-TAG00679239 (UPPER ELEMENT) SN-TAG00953446 (LOWER ELEMENT).
